# SDR CALA2023100902993

- Difficulty date: October 3, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 39,842 hours, 13,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A122422
- Condition: Dented
- Location: Sta 500c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CIRCUNFERENTIAL FRAME AT STA 500C HAS A DENT ABOVE STRINGER 24R AND WAS REAPAIRED ON BAM N/R 001606522. TH IS IS A CATEGORY B REPAIR. REF SRM 53-30-07-2R REPAIR 2, ALTERNA TIVE 2. A STUCTURAL SIGNIFICANT FINDINGS REPORT IS REQUIRED TO B E ISSUED. ISSUED SFR #1033897.
